Top answers from doctors based on your search:
Disclaimer

is it ok to take imodium every day

A 50-year-old member asked:
Dr. KT Park
Dr. KT Park answered
15 years experience Pediatric Gastroenterology
Imodium (loperamide): I would question the real need for Imodium (loperamide) on a daily basis here. If your gastroenterologist is following you for ibs diarrhea-type, then ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 46-year-old member asked:
Dr. Evans Prieston
43 years experience Pharmacology
Pepto + Imodium (loperamide): This should be no problem and often these two drugs are prescribed together. I would recommend that you space each drug as far apart from the other d ... Read More
5
5 thanks
A 22-year-old female asked:
Dr. John Froude
52 years experience Infectious Disease
Rule out antibiotics: The mucus suggests coliitis. Are you taking antibiotics? If so you would be at risk for c diff colitis which needs specific treatment. if you have no ... Read More
A male asked:
Dr. Katherine Caldwell
16 years experience General Practice
Diarrhea w/ antibx: This is a very common side-effect of antibiotics, but it doesn't mean you're allergic. Just that the normal bacteria in your gut are getting killed of ... Read More
A 24-year-old male asked:
Dr. Djamchid Lotfi
57 years experience Neurology
Yes but....?: check the cause of occasional diarrhea IMPORTANT !
1
1 thank
A 37-year-old member asked:
Dr. Jan Rakinic
37 years experience Colon and Rectal Surgery
Yes, but why?: It sounds like you have some GI symptoms that may include cramping, gas, bloating, and loose stools. This may be related to irritable bowel syndrome, ... Read More
A 37-year-old member asked:
Dr. Martin Fried
35 years experience General Practice
Yes: Yes you can- None of these drugs should interact with the others, however, the immodium will slow down the intestine transit time and you should be aw ... Read More
1
1 comment
A male asked:
Dr. Jalal Zuberi
44 years experience Pediatrics
You may: Temporary GI disturbances are quite common with antibiotics, so a little patience with this understanding comes handy to get the intended benefit from ... Read More
A 23-year-old female asked:
Dr. Hunter Handsfield
52 years experience Infectious Disease
See a doctor: Any diarrhea or other major change in bowel habits lasting more than 7-10 days should be medically evaluated. So see your doctor soon. It's impossible ... Read More
A 50-year-old member asked:
Dr. Robert Kwok
32 years experience Pediatrics
Doctor can evaluate: It is not normal to have diarrhea, so one can look for the usual causes of temporary diarrhea, with temporary meaning it will go away in a day or a fe ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month